# SDR 9716036641

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N641NW
- Make and model: Boeing 747 212B
- Aircraft serial: 21941
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Terminal Block
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THE RED LANDING GEAR LIGHT ILLUMINATED AFTER LANDING GEAR RETRACTION.  RECYCLED THE LANDING GEAR AND ALL INDICATIONS WERE NORMAL.  FLIGHT CONTINUED TO KIX AND LANDED WITHOUT INCIDENT.  REPLACED TERMINAL BLOCK ON LEFT LANDING GEAR DOWNLOCK SWITCH, OPERATIONAL CHECK GOOD.
